# SDR CA060306001

- Difficulty date: October 1, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,767 hours
- Engine: Lyc O540F1B5
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: C0559
- Condition: Failed
- Location: Lateral Trim
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) TRIM MOTOR NOT OPERATING.  REPLACED TRIM.  (TC NR 20060306001)
